# SDR ASAA2017071921425

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 27,536 hours, 8,218 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT.  ACFT GROUNDED.  SATCOM LOCKOUT PROCEDURE PERFORMED SUCCESSFULLY,  NORMAL OPS RESTORED.
